Ask an expert
Question

12 Nov 2004

minerva+acne how long to results
my GP put me on minerva for my acne and because other contraceptives(incl the injections)give me headaches and nausea,
i would like to know how long it takes before i see results in my skin and is there anything else i use to help get rid of my acne(i have it on my face,shoulders arms,and back)is minerva an effective bith control?this is really effecting my life-im to embarrased to wear shortsleeve tops,it is also effecting my love life-i would love to feel more comfortable with myself.
please help im really desperate!!!

Answer 3,518 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jo, it can take up to 3 months to start having an effect. You can also use a topical preparation like Differen® gel.
Minerva® is as effective as any other contraceptive pill. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.